# SDR VNAA2019100271101

- Difficulty date: March 7, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 10,054 hours, 9,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 495360
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP AT OVERWING EMERG EXITS. REMOVED AND REPLACE EMERGENCY BATTERY PACK #4 IAW CRJ 900 AMM 33-51-17-000/400-801-A04. OPS CHECK GOOD
